On moving mesh WENO schemes with characteristic boundary conditions for Hamilton-Jacobi equations

Yue Li China Academy of Engineering Physics Juan Cheng Institute of Applied Physics and Computational Mathematics Yinhua Xia University of Science and Technology of China Chi-Wang Shu Brown University

Numerical Analysis and Scientific Computing mathscidoc:2008.25010

Computers and Fluids, 205, 104582, 2020.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2020-08-14 13:57:49 uploaded by yhxia ] [ 704 downloads ] [ 0 comments ]
@inproceedings{yue2020on,
  title={On moving mesh WENO schemes with characteristic boundary conditions for Hamilton-Jacobi equations},
  author={Yue Li, Juan Cheng, Yinhua Xia, and Chi-Wang Shu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20200814135749717114713},
  booktitle={Computers and Fluids},
  volume={205},
  pages={104582},
  year={2020},
}
Yue Li, Juan Cheng, Yinhua Xia, and Chi-Wang Shu. On moving mesh WENO schemes with characteristic boundary conditions for Hamilton-Jacobi equations. 2020. Vol. 205. In Computers and Fluids. pp.104582. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20200814135749717114713.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved